# SDR ASAA2015111013710

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,228 hours, 8,280 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT CABIN TEMP EXCESSIVELY WARM DESPITE ATTEMPS TO COOL IN AUTO.  MOVED ALL 3 CABIN TEMP CONTROLLERS TO OFF, APPEARED TO RESOLVE CABIN TEMP BUT FLIGHT DECK BECAME QUITE WARM.  ACFT GROUNDED.  BITE TEST OF BOTH TEMP CONTROLLERS REF AMM FIM 21-61, TASK 801, NO DEFECTS NOTED.  COCKPIT ZONE TEMP SENSOR FAILED FLOW CHECK REF AMM FIM 21-61, TASK 861.  REPLACED FILTER REF AMM 21-61-06-000-801.  BOTH CABIN ZONE TEMP SENSORS FAILED FLOW CHECK REF AMM FIM 21-61T, ASKS 863 & 864.  REPLACED BOTH SENSORS FILTERS REF AMM 21-61-06-000-801.
